# SDR COEA2015032607805

- Difficulty date: March 26, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 34,974 hours, 38,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57112378200
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK MAJOR REPAIR.  LT WING LOWER SKIN IS CHAFED AT RIB 13 FLAP BEAM.  REPAIRED IAW SRAS ACFT MSN 372 392 ISSUE C DATED 9 25 15 SUPERSEDES ISSUE B.  REPAIR IS PERMANENT WITH NO DTI.
